# SDR CALA2017022000420

- Difficulty date: February 19, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N73299
- Make and model: Boeing 737824
- Aircraft serial: 34005
- Aircraft time: 37,371 hours, 13,070 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH319006
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE FIRE FROM THE ENGINE EXHAUST OR CENTER PLUG.  COMPLIED WITH FIM 71-05-00-810-811-F00, PARA C(2) (B). AND PARA D, NO FAULTS.  AMM 71-00-00-800-803-F00 PARA F(2) (A). NO FAULTS. VISUAL INSPECTION OF THE ENGINE EXTERIOR AND UNDER COWL WITH NO FINDINGS. MAIN CARGO BAYS INSPECTED WITH NO FINDINGS. REPLACED THE NR 1 ENGINE RIGHT IGNITOR, PERFORMED AN ENG RUN, OPS NORMAL.
